MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO.; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR

MEDTRONIC PUERTO RICO OPERATIONS CO.; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Model Number 3550-43
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/13/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product analysis pli# 10 product id# 3550-43, lot no: hg2gt8g: original documentation in the analysis identified potential for grind issues on the undercut side with partial or no evidence of the grinding process.The additional analysis confirmed that there was evidence of the grinding process from the undercut side of the spoon and lab functional testing showed that using a shallow needle-insertion angle (45° or less) when inserting or withdrawing the lead into or out of the needle, no friction or catching was noted.See h10: previously system reported in report numbers: 2649622-2018-12327;2649622-2018-12328 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Previously system reported in report numbers: 2649622-2018-12327;2649622-2018-12328.

Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key20023295
Report Number3004209178-2024-16915
Device Sequence Number8566520
Product Code LGW
UDI-Device Identifier00643169986428
UDI-Public00643169986428
Combination Product (Y/N)N
PMA/510(K) Number
P840001
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/28/2022
Device Model Number3550-43
Device Catalogue Number3550-43
Device Lot NumberHG2GT8G
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/27/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2024
Initial Report FDA Received Date08/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/03/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H11...."
Patient SexUnknown